Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


itching feet
Nov 19, 2008

I need your advise here Dr, I started taking Efavirenz and truvada about 3 weeks ago, the past week I had a rash all over my body, my doctor treated that, lately I have terrible itching feet I can hardly sleep at night. There are no signs of rash but they are itching underneath, is this one of the side effects of these meds and is it treated at all, its so irritating. Tx

Response from Dr. Henry

The rash you described is often due to the efavirenz. Many conditions (including persistence of efavirenz rash) can cause itching of the feet including some fungal and other infections so an examination by your HIV specialist is recommended. KH



Previous
stocrin side effects
Next
kidney stones

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement